Skip to main content
Article
An infinite product of nested radicals for log x from the Archimedean algorithm
The Mathematical Gazette (2016)
  • Thomas J. Osler, Rowan University
  • Walter Jacob
  • Ryo Nishimura
Disciplines
Publication Date
July, 2016
DOI
10.1017/mag.2016.64
Citation Information
Thomas J. Osler, Walter Jacob and Ryo Nishimura. "An infinite product of nested radicals for log x from the Archimedean algorithm" The Mathematical Gazette Vol. 100 Iss. 548 (2016) p. 274 - 278 ISSN: 0025-5572
Available at: http://works.bepress.com/thomas-osler/2/